Convergence and optimality of the adaptive Morley element method

Jun Hu, Zhongci Shi, Jinchao Xu

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

This paper is devoted to the convergence and optimality analysis of the adaptive Morley element method for the fourth order elliptic problem. A new technique is developed to establish a quasi-orthogonality which is crucial for the convergence analysis of the adaptive nonconforming method. By introducing a new parameter-dependent error estimator and further establishing a discrete reliability property, sharp convergence and optimality estimates are then fully proved for the fourth order elliptic problem.

Original languageEnglish (US)
Pages (from-to)731-752
Number of pages22
JournalNumerische Mathematik
Volume121
Issue number4
DOIs
StatePublished - Aug 1 2012

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence and optimality of the adaptive Morley element method'. Together they form a unique fingerprint.

  • Cite this